Jinchao Xu

Francis R. and Helen M. Pentz Professor of Science, Director
Center for Computational Mathematics and Applications, Department of Mathematics,
The Pennsylvania State University
E-mail: xu@math.psu.edu
Page: http://www.math.psu.edu/xu/

Fields of interest: 

mathematical analysis
numerical analysis
 

Recent publications:

J. Hu, Z.-C. Shi and J. Xu:
Convergence and Optimality of the Adaptive Morley Element Methods
Numer.Math. (inpress), 2012.

J. Xu and M. Wang:
Minimal Finite Element Spaces for 2m$-th Order Partial Differential Equations in R^n
Mathematics of Computation (inpress), 2012.

L. Zhong, S. Shu, J. Wang, and J. Xu:
Two-grid methods for time-harmonic Maxwell equations
Numer. Linear Algebra Appl., 2012 (to appear).

G.Yu, J. Xu, and L. Zikatanov:
Analysis of two-level method for anisotropic diffusion equations on aligned and non-aligned grids
Numerical Linear Algebra with Applications, 2012 (to appear).

L. Zhong and L. Chen and S. Shu and G. Wittum and J. Xu:
Convergence and optimality of adaptive edge finite element methods for time-harmonic Maxwell equations
Math. Comp. 81 (2012), 623-642

Y.-J. Lee and J. Xu and C.-S. Zhang:
Stable Finite Element Discretizations for Viscoelastic Flow Models
Handbook of Numerical Analysis 16 (2011), 371-433

Y.-J. Lee and J. Xu and C.-S. Zhang:
Global existence, uniqueness and optimal solvers of discretized viscoelastic flow models
Math Models and Methods in Applied Sciences, 21 (2011), 1713-1732.

X. Xie and J. Xu:
New mixed finite elements for plane elasticity and Stokes equations
China Math., 54 (2011), 1499-1519.

X. Hu, W. Liu, G. Qi, J. Xu, Y. Yan and C.-S. Zhang:
Development of a fast auxiliary subspace preconditioner for numerical reservoir simulators
SPE Reservoir Characterization and Simulation Conference, SPE 148388 (2011)

B. Zheng and Q. Hu and J. Xu:
A nonconforming finite element method for fourth order curl equations in R3
Math. Comp. 80 (2011), 1871—1886.